# SDR AALA202501063720

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A321-231
- Aircraft serial: 7301
- Aircraft time: 24,535 hours, 9,715 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE LIFE VEST FOR FLIGHT ATTENDANT #3 AT 2R DOOR IS OPENED AND UNUSABLE AND NEEDS REPLACEMENT. MAINTENANCE REPLACED LIFE VEST AS REQUIRED.
